Illinois Journal of Mathematics

Some cohomology invariants for deformations of foliations

Daniel Baker

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 169-189.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047376

Digital Object Identifier
doi:10.1215/ijm/1256047376

Mathematical Reviews number (MathSciNet)
MR602907

Zentralblatt MATH identifier
0439.57016

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 57R20: Characteristic classes and numbers 58H10: Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.) [See also 57R32]

Citation

Baker, Daniel. Some cohomology invariants for deformations of foliations. Illinois J. Math. 25 (1981), no. 1, 169--189. doi:10.1215/ijm/1256047376. https://projecteuclid.org/euclid.ijm/1256047376


Export citation